# SDR G1IA202402130057

- Difficulty date: February 10, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N435DC
- Make and model: Lear 45LEAR
- Aircraft serial: 45249
- Aircraft time: 6,005 hours, 4,870 cycles
- Engine: Garrtt TFE7312
- Engine time: 5,835 hours, 4,723 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Nr 1 Fireloop
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PERFORMED VISUAL INSPECTION OF #1 ENGINE FIRE DETECTION LOOP ROUTING AND CONDITION PER LEAR 45 AMM. PERFORMED OPERATIONAL CHECK OF THE ENGINE FIRE DETECTION SYSTEM PER LEAR 45 AMM. CLEANED CONNECTOR AT A37. COULD NOT DUPLICATE DISCREPANCY AT THIS TIME.
